Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 22 found articles
 
 
  Lorenz ordering of generalized beta-II income distributions
 
 
Title: Lorenz ordering of generalized beta-II income distributions
Author: Wilfling, Bernd
Appeared in: Journal of Econometrics
Paging: Volume 71 (1996) nr. 1-2 pages 8 p.
Year: 1996
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands